Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On weighted norm inequalities for the Lusin area integral

Authors: Carlos Segovia and Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 176 (1973), 103-123
MSC: Primary 31A05; Secondary 30A78, 42A40
MathSciNet review: 0311921
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the Lusin area integral for the unit circle is a bounded operator on any weighted $ {L^p}$ space, $ 1 < p < \infty $, on which the conjugate function is a bounded operator. Results are also proved for the case $ 0 < p \leq 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31A05, 30A78, 42A40

Retrieve articles in all journals with MSC: 31A05, 30A78, 42A40

Additional Information

PII: S 0002-9947(1973)0311921-0
Keywords: Lusin area integral, weighted norm inequalities, $ {H^p}$ spaces, Poisson integrals
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia